Does promethazine cause weight gain?

Promethazine or. Phenergan is an anti-histamine which is used to treat allergies, motion sickness, nausea, vomiting, control of pain. Its most common side effects are drowsiness, dizziness, constipation, dry mouth and blurred vision. But weight gain is not uncommonly reported...the drug may interact with appetite suppression mechanisms. Extra care should be taken to carefully monitor food intake/increase activity.

Related Questions

Could stopping exercising cause weight gain?

Yes. Yes of course... If you stop exercising and take in more calories than you are expending( now that you have stopped aerobically exersising) than weight gain is a definite possibility ( unless u began dieting seriously @ similar time). Best of luck! Read more...

Can ecp cause weight gain?

ECP. What do you mean by ECP? Emergency Contraception Pill? External Counterpulsation? Extracorporeal Photochemotherapy? Etc.? Just not sure what you mean. Please clarify meaning using words vice acronym and re-ask. Read more...

Does serequel cause weight gain?

Yes. Seroquel (quetiapine) is known to cause weight gain. Most patients may be on other mood stabilizers like valproic acid which can also cause weight gain. Read more...
Serequel&wt gain. Yes it can, some patients gain a little weight, other report significant weight gain, and some none at all.About 6% of people have reported slight to high weight gain. Read more...
Seroquel (quetiapine) This is dose-dependent & more so with increased sedation, especially the regular release seroquel, (quetiapine) slightly less so with the extended release form. Read more...

Could fructose cause weight gain?

See below YES. The role of dietary fructose in the development of obesity and fatty liver diseases remains controversial, with previous studies indicating that the problems resulted from fructose and a diet too high in calories. However, a new study conducted in an animal model at wake forest baptist medical center showed that fructose rapidly caused liver damage even without weight gain. See your md if youhave? Read more...

Could pediasure cause weight gain?

Pediasure. Pediasure is a nutritional supplement designed for use in children during periods of illness, poor appetite or inadequate weight gain. It is a high calorie, vitamin supplemented product which can cause weight gain. Ensure is the adult version. Read more...